Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 12, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jul 12, 2012, 1:03 AM CDT for Calhoun County, Victoria County, Texas. It took effect at Jul 12, 2012, 9:21 AM CDT. It was in force for 116 min.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2012, 1:03 AM CDT (06:03 UTC)
- In effect from
- Jul 12, 2012, 9:21 AM CDT
- Expired
- Jul 12, 2012, 11:17 AM CDT
- In force
- 116 min
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Calhoun County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Garcitas Creek near Inez (NGCT2). The gauge peaked at 18.52 ft at Jul 12, 2012, 7:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08164600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
357 WGUS44 KCRP 120603 FLWCRP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 103 AM CDT THU JUL 12 2012 ...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... GARCITAS CREEK NEAR INEZ AFFECTING CALHOUN AND VICTORIA COUNTIES .RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE DURING THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS ARE BASED ON OBSERVED AND RAINFALL. IF ACTUAL RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. && TXC057-469-130003- /O.NEW.KCRP.FL.W.0012.120712T1421Z-120713T2038Z/ /NGCT2.1.ER.120712T1421Z.120712T1800Z.120713T0438Z.NO/ 103 AM CDT THU JUL 12 2012 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLOOD WARNING FOR THE GARCITAS CREEK NEAR INEZ. * FROM THIS MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 12:31 AM THURSDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO BETWEEN 20 AND 21 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 20.0 FEET MINOR LOWLAND FLOODING OF CROP AND PASTURLAND OCCURS. SECONDARY ROADS AND BRIDGES BEGIN TO FLOOD. LIVESTOCK BEGIN TO BECOME ISOLATED. $$
3 follow-up statements
160 WGUS84 KCRP 121611 FLSCRP FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1111 AM CDT THU JUL 12 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... GARCITAS CREEK NEAR INEZ AFFECTING CALHOUN AND VICTORIA COUNTIES .RECENT RAINFALL PROMPTED THE CREEK TO RISE ABOVE ACTION STAGE AND AT THIS TIME THE CREEK IS NO LONGER EXPECTED TO REACH FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST FORECASTS. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. $$ && TXC057-469-131000- /O.EXT.KCRP.FL.W.0012.000000T0000Z-120713T1000Z/ /NGCT2.1.ER.120712T1751Z.120712T1800Z.120712T1800Z.NO/ 1111 AM CDT THU JUL 12 2012 THE FLOOD WARNING IS CANCELLED FOR THE GARCITAS CREEK NEAR INEZ. * AT 10:46 AM THURSDAY THE STAGE WAS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET MINOR LOWLAND FLOODING OF CROP AND PASTURLAND OCCURS. SECONDARY ROADS AND BRIDGES BEGIN TO FLOOD. LIVESTOCK BEGIN TO BECOME ISOLATED. $$
315 WGUS84 KCRP 121617 FLSCRP FLOOD STATEMENT ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1117 AM CDT THU JUL 12 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... GARCITAS CREEK NEAR INEZ AFFECTING CALHOUN AND VICTORIA COUNTIES .RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST FORECASTS. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. $$ && TXC057-469-121647- /O.CAN.KCRP.FL.W.0012.000000T0000Z-120713T1000Z/ /NGCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1117 AM CDT THU JUL 12 2012 THE FLOOD WARNING IS CANCELLED FOR THE GARCITAS CREEK NEAR INEZ. * AT 10:46 AM THURSDAY THE STAGE WAS 18.0 FEET. * NO FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.0 FEET THIS AFTERNOON. * AT 20.0 FEET MINOR LOWLAND FLOODING OF CROP AND PASTURLAND OCCURS. SECONDARY ROADS AND BRIDGES BEGIN TO FLOOD. LIVESTOCK BEGIN TO BECOME ISOLATED. $$
893 WGUS84 KCRP 121622 CCA FLSCRP FLOOD STATEMENT...CORRECTED ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1117 AM CDT THU JUL 12 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... GARCITAS CREEK NEAR INEZ AFFECTING CALHOUN AND VICTORIA COUNTIES .RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED RIVERS BELOW FLOOD STAGE...BUT ABOVE ACTION STAGE...FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST FORECASTS. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. $$ && TXC057-469-121647- /O.CAN.KCRP.FL.W.0012.000000T0000Z-120713T1000Z/ /NGCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1117 AM CDT THU JUL 12 2012 THE FLOOD WARNING IS CANCELLED FOR THE GARCITAS CREEK NEAR INEZ. * AT 10:46 AM THURSDAY THE STAGE WAS 18.0 FEET. * NO FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.0 FEET THIS AFTERNOON. * AT 20.0 FEET MINOR LOWLAND FLOODING OF CROP AND PASTURLAND OCCURS. SECONDARY ROADS AND BRIDGES BEGIN TO FLOOD. LIVESTOCK BEGIN TO BECOME ISOLATED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 11, 11:34 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 11, 11:34 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 PM CDT WED JUL 11 2012
.DISCUSSION...SEE AVIATION SECTION BELOW FOR 06Z TAF'S.
&&
.AVIATION...CIGS ARE CURRENTLY AROUND 15K FT WITH VFR CONDITIONS
EXPECTED TO CONT THROUGH MUCH OF THE NIGHT. SCT/NUM SHRA/TSRA'S
ARE EXPECTED TO DEVELOP TOWARD THU MORNING BRINGING PERIODS OF
MVFR CONDITIONS TO MUCH OF S TX. BRIEF IFR CONDITIONS ARE POSSIBLE
WITH ANY HEAVY DOWNPOURS. TSRA ACTIVITY IS EXPECTED TO WANE BY
LATE AFTERNOON WITH VFR CIGS/VSBY'S EXPECTED TO PREVAIL BY THU EVENING.
&&
.PREV DISCUSSION... /ISSUED 1023 PM CDT WED JUL 11 2012/
DISCUSSION...HAVE UPDATED THE WIND FCST FOR TONIGHT GIVEN THE
LATEST TRENDS. AREA OBS AND MSAS ANALYSIS SHOWS A WEAK NE TO E
FLOW ACROSS S TX WITH AN E TO SE FLOW ACROSS THE COASTAL WATERS.
WINDS ARE WEAK TO MOD OUT OF THE SE ACROSS THE OFFSHORE WATERS. AM
EXPECTING A WEAK TO MOD S TO SE FLOW WILL RESUME ACROSS THE ENTIRE AREA
BY EARLY THU. AM ALSO EXPECTING PRECIP ACTIVITY TO INCREASE LATE TONIGHT/TOWARD
MORNING...THEREFORE LEFT SCT POPS IN TONIGHTS FCST. NO OTHER CHANGES
ANTICIPATED AT THIS TIME.
PREV DISCUSSION... /ISSUED 719 PM CDT WED JUL 11 2012/
DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
AVIATION...PREDOMINATELY VFR CEILINGS WITH PATCHY LIGHT RAIN THIS
EVENING/EARLY TONIGHT WILL TRANSITION TO MVFR CEILINGS/
VISIBILITIES AS SCT SHOWER ACTIVITY BEGINS TO DEVELOP OVERNIGHT/
EARLY THURSDAY. EXPECT THE HEAVIEST RAINFALL/STRONGER
THUNDERSTORMS TO OCCUR ALONG/NEAR US77. SOME LOCATIONS MAY
EXPERIENCE BRIEF IFR CEILINGS/VISIBILITIES DURING SHOWERS/
THUNDERSTORMS EARLY THURSDAY. BY MID MORNING THURSDAY...EXPECT
SCT SHOWER/THUNDERSTORM ACTIVITY TO OCCUR AREAWIDE UNTIL LATE
AFTERNOON. LOCALLY HEAVY RAINFALL MAY OCCUR DRG CONVECTION.
GENERALLY LGT SFC WIND EXPECTED WITH DIRECTION FROM THE S/SW
OVERNIGHT/EARLY THURSDAY THEN ONSHORE OVER THE COASTAL BEND/
VICTORIA CROSSROADS BY LATE THURSDAY AFTN.
PREV DISCUSSION... /ISSUED 546 PM CDT WED JUL 11 2012/
DISCUSSION...RAIN ACROSS THE AREA IS WANING...BUT IS EXPECTED TO
INCREASE ONCE AGAIN TONIGHT/THU. MAIN QUESTION IS WHERE WILL THE
MAIN FOCUS FOR THE HEAVIEST RAINFALL BE? REGARDLESS...FEEL THAT
ANY ADDITIONAL RAINFALL ACROSS THE NE CWA COULD LEAD TO FLOODING.
THEREFORE WILL BE EXTENDING THE FLASH FLOOD WATCH THROUGH THU. THE
FFA MAY NEED TO BE EXPANDED WEST TO INCLUDE BEE AND LIVE OAK
COUNTIES AS WELL...BUT THE EARLIER HEAVY RAINFALL WAS NOT AS WIDESPREAD
ACROSS THESE COUNTIES...AND CONFIDENCE IS LOWER AS TO WHETHER OR
NOT THERE WILL BE ANY MAJOR OR WIDESPREAD FLOODING FOR BEE AND
LIVE OAK CO. WILL CONTINUE TO MONITOR TRENDS BUT MAY LET THE
MIDNIGHT SHIFT DETERMINE IF THE FFA NEEDS TO BE EXPANDED FOR THESE
COUNTIES.
PREV DISCUSSION... /ISSUED 326 PM CDT WED JUL 11 2012/
SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...SHOWER AND
THUNDERSTORM ACTIVITY GOING INTO A DIMINISHING TREND OVER THE
LAST HOUR. OUTFLOW BOUNDARY HAS SHIFTED TOWARD THE COAST BUT
APPEARS SOMEWHAT LOWER 85H THETA-E FROM DEEP SOUTH TEXAS MOVED
UP INTO THE SOUTHERN COASTAL BEND AND INHIBITED DEVELOPMENT
IN THIS AREA. THE DEEP MOISTURE AXIS AND MID LEVEL SHEAR AXIS
WILL REMAIN OVER THE INLAND PORTIONS OF SOUTH TEXAS THROUGH
TONIGHT AND THEN GRADUALLY SHIFT SOUTHWARD TOWARD THE COAST
AND INTO THE COASTAL WATERS THURSDAY NIGHT. THE LOW LEVEL
CONVERGENCE ZONE EXPECTED TO DEVELOP ALONG THE COAST AND REMAIN
OVER THE COASTAL PLAINS THURDAY AND SHIFT INTO THE NEARSHORE
WATERS FOR LATE THURSDAY NIGHT. WILL CONTINUE WITH 50-60 PERCENT
CHANCE POPS FOR INLAND AREAS TONIGHT AND SHIFTING TO THE COASTAL
PLAINS FOR THURSDAY. COULD SEE LOCALLY HEAVY RAINFALL BUT THE
LOW LEVEL CONVERGENCE DOES NOT LOOK AS STRONG AS EARLIER TODAY.
WITH RAIN CONTINUING OVER AREAS THAT RECEIVED HEAVY RAIN OVER
THE VICTORIA CROSSROADS AREA...WILL KEEP FLASH FLOOD WATCH
GOING TO EARLY THIS EVENING/00Z THURSDAY. DRIER AIR WILL ARRIVE
FROM THE NORTH THURSDAY NIGHT TO LOWER RAIN CHANCE TO SLIGHT
CHANCE OVER MOST INLAND AREAS.
LONG TERM (FRIDAY THROUGH WEDNESDAY)...THE EXTENDED FORECAST
CONTINUES TO ADVERTISE CHANCES FOR RAINFALL THROUGH THE PERIOD.
MODELS REMAIN CONSISTENT IN MAINTAINING A WEAK UPPER TROF THROUGH
THE WEEKEND EXTENDING FROM THE ATLANTIC COAST THROUGH THE MID SOUTH
TO SOUTH TEXAS...WITH DEEP MOISTURE POOLING ALONG THAT AXIS.
INDIVIDUAL DAYS CHANCES DEPEND ON THE EXACT POSITIONING OF THAT AXIS
AND EXTENT OF UPPER SUPPORT...BUT HIGHER CHANCES APPEAR APPROPRIATE
ESPECIALLY DIURNALLY IN PLACES WHERE GULF INFLOW IS MAXIMIZED.
BY THE FIRST PART OF NEXT WEEK THE TROUGH AXIS BREAKS DOWN BUT
MODELS DEVELOP A WEAK UPPER LOW OVER NORTHEAST MEXICO AND DRIFT IT
TO NEAR WEST TEXAS BY THE EXTENDED FORECAST PERIOD. THIS WOULD TEND
TO ENCOURAGE CIRCULATION AND GULF INFLOW NEEDED TO MAINTAIN
SCATTERED PRECIPITATION AT LEAST THROUGH THE FIRST PART OF NEXT
WEEK.
WITH ALL THE CLOUDS AND RAINFALL CHANCES EXPECT MAX TEMPERATURES TO
BE NEAR OR SLIGHTLY BELOW NORMALS...WHICH IS WELL COVERED IN
PREVIOUS GRIDS SO FEW CHANGES MADE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 88 75 90 76 / 40 50 30 40 20
VICTORIA 72 86 73 89 73 / 50 50 20 40 20
LAREDO 79 94 76 95 78 / 50 40 20 30 20
ALICE 75 89 73 91 75 / 50 50 20 30 20
ROCKPORT 79 87 77 89 78 / 40 50 30 40 20
COTULLA 75 92 74 95 73 / 50 40 20 20 20
KINGSVILLE 76 89 74 92 75 / 40 50 30 40 20
NAVY CORPUS 79 87 78 89 78 / 40 50 30 40 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.
GM...NONE.
&&
TE/81...SHORT TERM/AVIATIONHazardous weather outlook, Jul 11, 6:18 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 618 PM CDT WED JUL 11 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-122330- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 618 PM CDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS NOW IN EFFECT THROUGH THURSDAY AFTERNOON FOR THE VICTORIA CROSSROADS AND MID-COAST AREAS. ADDITIONAL SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL CAN BE EXPECTED OVER THIS AREA LATE TONIGHT INTO THURSDAY. THIS COULD LEAD TO FLASH FLOODING NORTHEAST OF A LINE FROM ROCKPORT TO CHARCO WHERE THE GROUND IS ALREADY SATURATED. LOCALLY HEAVY RAINFALL IS EXPECTED FOR THE REST OF SOUTH TEXAS AS WELL...WITH FLOODING OF URBAN AREAS AND SMALL STREAMS POSSIBLE. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF SOUTH TEXAS THROUGH TUESDAY. THE MAIN CONCERN WITH THE THUNDERSTORMS THROUGH EARLY NEXT WEEK WILL BE ISOLATED LOCALLY HEAVY RAINFALL. A FEW STORMS COULD ALSO PRODUCE WINDS OF 40 TO 50 MPH ALONG WITH FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:52 PM CDT | River Flood Warning | CRP | Calhoun, Victoria | 29 hr |
| Jul 12, 2:52 PM CDT | River Flood Warning | CRP | Calhoun, Victoria | 3 days |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.